EconPapers    
Economics at your fingertips  
 

Intuitionistic H -fuzzy relations

Kul Hur, Su Youn Jang and Hee Won Kang

International Journal of Mathematics and Mathematical Sciences, 2005, vol. 2005, 1-12

Abstract:

We introduce the category IRel ( H ) consisting of intuitionistic fuzzy relational spaces on sets and we study structures of the category IRel ( H ) in the viewpoint of the topological universe introduced by Nel. Thus we show that IRel ( H ) satisfies all the conditions of a topological universe over Set except the terminal separator property and IRel ( H ) is cartesian closed over Set .

Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2005/492318.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2005/492318.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:492318

DOI: 10.1155/IJMMS.2005.2723

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:492318